Can the tremors be from the Diltiazem?
Rare side effects occur in less than 2 percent of people taking Diltiazem. Because these side effects are so uncommon, it is difficult to tell whether they are caused by the medication or something else.
* Shakiness (tremors)
You need to talk to your doc/pharmacist who prescribed the med either to treat this side effect or prescribe an alternate, hope this helps? Best of luck!
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 23 Jan 2010 • 1 answer
Posted 16 Jun 2010 • 1 answer
Posted 2 May 2012 • 1 answer
I have been on timolol eye drops for occular hypertension for about 5 yrs now. A couple of yrs ago I
Posted 29 Oct 2014 • 1 answer